Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 260, NWS Morristown, TN

August 1, 2012Anderson County, Knox County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Aug 1, 2012, 3:25 PM EDT for Anderson County, Knox County, Tennessee. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2012, 3:25 PM EDT (19:25 UTC)
Expired
Aug 1, 2012, 4:00 PM EDT
In force
35 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Anderson County, TN, Knox County, TN

The radar

The Knoxville radar (KMRX), 71 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 3:50 PM EDTTSTM WND DMGFarragut, TNFEW TREES DOWN.
Aug 1, 3:50 PM EDTHAIL 15 Se Oak Ridge, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1698 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WUUS54 KMRX 011925
SVRMRX
TNC001-093-012000-
/O.NEW.KMRX.SV.W.0260.120801T1925Z-120801T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
325 PM EDT WED AUG 1 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDERSON COUNTY IN EAST TENNESSEE...
  KNOX COUNTY IN EAST TENNESSEE...

* UNTIL 400 PM EDT

* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLINTON...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  KNOXVILLE...FARRAGUT...KARNS...POWELL AND BEARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3590 8426 3605 8434 3615 8419 3599 8381
      3587 8401 3588 8402 3586 8403 3584 8407
      3585 8407 3583 8412 3585 8414 3583 8413
      3579 8416
TIME...MOT...LOC 1925Z 301DEG 17KT 3602 8414

$$

17
1 follow-up statement
324 
WWUS54 KMRX 011948
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
348 PM EDT WED AUG 1 2012

TNC001-093-012000-
/O.CON.KMRX.SV.W.0260.000000T0000Z-120801T2000Z/
ANDERSON TN-KNOX TN-
348 PM EDT WED AUG 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR KNOX AND ANDERSON COUNTIES...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR KARNS...OR 8 MILES EAST OF OAK RIDGE...MOVING SOUTHEAST
AT 20 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  KNOXVILLE...POWELL AND BEARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA.

&&

LAT...LON 3590 8426 3605 8434 3615 8419 3599 8381
      3587 8401 3588 8402 3586 8403 3584 8407
      3585 8407 3583 8412 3585 8414 3583 8413
      3579 8416
TIME...MOT...LOC 1948Z 301DEG 17KT 3592 8412

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:10 PM EDT, 15 minutes earlier.

Area forecast discussion, Aug 1, 3:10 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 PM EDT WED AUG 1 2012

.SHORT TERM (TONIGHT AND THURSDAY)...AIRMASS REMAINS MOIST AND HAS
DESTABILIZED...ESPECIALLY ACROSS MIDDLE AND SE TN THIS AFTERNOON.
DIURNALLY DRIVEN CONVECTION UNDERWAY AND WILL CONTINUE INTO THE
EVENING HOURS. WEAK MID LEVEL SHORT WAVE WILL AID IN DEVELOPMENT OF
STORMS AS IT MOVE SE THROUGH THE AREA THIS EVENING. SMALL HAIL AND
STRONG GUSTY WINDS WILL BE THE MAIN THREAT. PATCHY OVERNIGHT VALLEY
FOG EXPECTED. AIRMASS DRIES OUT SOME TONIGHT AND THURSDAY IN WAKE OF
SHORT WAVE. CONVECTION WILL BE ISOLATED AND MAINLY ACROSS THE
SMOKIES THURSDAY. LOW LEVEL THICKNESS VALUES RISE SOME ON
THU...ESPECIALLY ACROSS SE TN. NAM MOS APPEARS TOO AGGRESSIVE WITH
100F AT CHA AND WENT WITH A BLEND BETWEEN GFS AND NAM WHICH IS CLOSE
TO 01/00Z ECMWF.

.LONG TERM (TOMORROW NIGHT THROUGH WEDNESDAY NIGHT)...AN UPPER-RIDGE
SITUATED ACROSS THE SOUTHERN PLAINS WILL GRADUALLY FLATTEN LATE THIS
WEEK AND NUDGE EASTWARD...PROMOTING SOME WARMER TEMPERATURES FOR
FRIDAY AS THE MERCURY SHOULD CLIMB INTO THE LOWER  90S IN MANY
AREAS. HOWEVER...GIVEN THE MOIST BOUNDARY LAYER AND A WEAK SHORTWAVE
PASSING THROUGH THE OHIO VALLEY...SOME FAIRLY REASONABLE CHANCES FOR
SCATTERED STORMS WILL EXIST DURING THE AFTERNOON AND EVENING. SOME
ADDITIONAL DECENT THUNDER CHANCES WILL EXIST THIS WEEKEND INTO EARLY
NEXT WEEK AS THE AFOREMENTIONED RIDGE MOVES BACK TO THE WEST...AND A
STRONG UPPER LEVEL STORM SYSTEM ACROSS THE GREAT LAKES PUSHES A
FRONT TOWARD THE AREA SATURDAY EVENING INTO SUNDAY. THIS WILL RESULT
IN THE BEST CHANCES FOR STORMS IN THE PERIOD SUNDAY INTO MONDAY AS
THIS LOW PRESSURE SYSTEM MOVES ACROSS THE EASTERN CONUS. HEADING
INTO THE MIDDLE OF NEXT WEEK...DRIER CONDITIONS ARE EXPECTED AS
ZONAL FLOW RETURNS AND THE RIDGE BUILDS BACK INTO THE REGION. SOME
LOW-END MENTIONABLE POPS WERE STILL REQUIRED GIVEN THE POTENTIAL FOR
DIURNAL CONVECTION IN THE MOIST BOUNDARY LAYER. HIGHS LOOK TO
INCREASE FROM THE UPPER 80S EARLY IN THE WEEK TO THE LOW TO PERHAPS
MID 90S IN SOME SPOTS BY THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             72  97  74  91  73 /  40  10  20  50  40
KNOXVILLE MCGHEE TYSON AIRPORT, TN  69  94  71  93  73 /  20  10  10  50  40
OAK RIDGE, TN                       69  95  70  92  72 /  20  10  10  50  40
TRI CITIES AIRPORT, TN              64  91  63  90  68 /  20  10  10  30  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

SON/AMP
Hazardous weather outlook, Aug 1, 4:20 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
420 AM EDT WED AUG 1 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-021000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
420 AM EDT WED AUG 1 2012 /320 AM CDT WED AUG 1 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Aug 1, 10:41 AM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1041 AM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     1 ESE WISE              36.97N 82.56W
07/31/2012                   WISE               VA   911 CALL CENTER

            DIPATCH REPORTED A TREE DOWN OFF DARDEN DRIVE.

0545 PM     TSTM WND DMG     2 NW NORTON             36.95N 82.65W
07/31/2012                   WISE               VA   911 CALL CENTER

            DISPATCH REPORTED A COUPLE TREES DOWN OFF OF BRUMMITT
            HOLLOW ROAD AND GUEST RIVER ROAD.

0558 PM     HAIL             3 W COEBURN             36.95N 82.52W
07/31/2012  E0.50 INCH       WISE               VA   TRAINED SPOTTER

0600 PM     TSTM WND DMG     PENNINGTON GAP          36.76N 83.03W
07/31/2012                   LEE                VA   911 CALL CENTER

            DISPATCH REPORTED MULTIPLE TREES DOWN IN THE PENNINGTON
            GAP AREA.

0610 PM     TSTM WND DMG     1 ENE PENNINGTON GAP    36.77N 83.01W
07/31/2012                   LEE                VA   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN OFF BIG HILL ROAD.

0630 PM     TSTM WND DMG     3 SW JONESVILLE         36.66N 83.15W
07/31/2012                   LEE                VA   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN OFF FLATWOODS ROAD.

0630 PM     TSTM WND DMG     2 WNW JONESVILLE        36.70N 83.15W
07/31/2012                   LEE                VA   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN OFF CAMPGROUND ROAD.

0656 PM     TSTM WND DMG     SNEEDVILLE              36.54N 83.21W
07/31/2012                   HANCOCK            TN   911 CALL CENTER

            DISPATCH REPORTED TWO TREES DOWN...ONE OFF PAUL TRENT
            ROAD AND THE OTHER OFF HILLSIDE STREET.

0720 PM     TSTM WND DMG     TAZEWELL                36.46N 83.58W
07/31/2012                   CLAIBORNE          TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN IN TAZEWELL.

0730 PM     TSTM WND DMG     FALL BRANCH             36.42N 82.62W
07/31/2012                   WASHINGTON         TN   911 CALL CENTER

            DISPATCH REPORTER A TREE DOWN.

0735 PM     TSTM WND DMG     2 SW BEAN STATION       36.32N 83.31W
07/31/2012                   GRAINGER           TN   911 CALL CENTER

            DISPATCH REPORTED A COUPLE TREES DOWN ON HIGHWAY 375.

0740 PM     TSTM WND DMG     3 SW BLUFF CITY         36.43N 82.31W
07/31/2012                   SULLIVAN           TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN OFF ALLISON ROAD.

0745 PM     TSTM WND DMG     2 SE DAYTON             35.47N 84.99W
07/31/2012                   RHEA               TN   911 CALL CENTER

            DISPATCH REPORTED TWO TREES DOWN...ONE OFF OF RAY ROAD
            AND THE OTHER OFF BLYTHE FERRY ROAD.

0754 PM     TSTM WND DMG     RUTLEDGE                36.27N 83.52W
07/31/2012                   GRAINGER           TN   TRAINED SPOTTER

            SPOTTER REPORTED HEAVY RAIN, PEA-SIZE HAIL, AND LARGE
            TREE LIMBS DOWN.

0755 PM     TSTM WND DMG     4 WNW MORRISTOWN        36.24N 83.36W
07/31/2012                   HAMBLEN            TN   911 CALL CENTER

            DISPATCH REPORTED A TREE BLOWN OVER.

0815 PM     TSTM WND DMG     BYBEE                   36.04N 83.18W
07/31/2012                   COCKE              TN   911 CALL CENTER

            DISPATCH REPORTED MULTIPLE TREES DOWN IN THE BYBEE AREA.

0825 PM     TSTM WND DMG     3 NE DANDRIDGE          36.05N 83.38W
07/31/2012                   JEFFERSON          TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN ON OAK GROVE ROAD.

0830 PM     TSTM WND DMG     2 NE STRAWBERRY PLAINS  36.08N 83.66W
07/31/2012                   GRAINGER           TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN ON FRIEND STATION ROAD IN
            NEW MARKET.

0835 PM     TSTM WND DMG     NEWPORT                 35.96N 83.19W
07/31/2012                   COCKE              TN   911 CALL CENTER

            DISPATCH REPORTED MULTIPLE TREES DOWN IN THE NEWPORT
            AREA.

0845 PM     TSTM WND DMG     HARRISON                35.13N 85.15W
07/31/2012                   HAMILTON           TN   911 CALL CENTER

            DISPATCH REPORTED TWO TREES DOWN...ONE OFF OF GARFIELD
            ROAD AND THE OTHER OFF OF STILLHILL ROAD.

0855 PM     TSTM WND DMG     2 NE CHATTANOOGA        35.09N 85.23W
07/31/2012                   HAMILTON           TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN OFF OF BIRCHWOOD DRIVE.

0900 PM     TSTM WND DMG     4 NE PIGEON FORGE       35.83N 83.51W
07/31/2012                   SEVIER             TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN ON DIXON BRANCH ROAD.

0910 PM     TSTM WND DMG     SEYMOUR                 35.87N 83.77W
07/31/2012                   SEVIER             TN   911 CALL CENTER

            DISPATCH REPORTED A TREE DOWN ON THE ROADWAY.

1100 PM     TSTM WND DMG     MURPHY                  35.09N 84.03W
07/31/2012                   CHEROKEE           NC   911 CALL CENTER

            DISPATCH REPORTED A COUPLE TREES DOWN...ONE IN MURPHY AND
            THE OTHER IN THE TEXANA AREA.

&&
Special weather statement, Aug 1, 2:03 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
203 PM EDT WED AUG 1 2012

VAZ002-005-006-011845-
RUSSELL VA-SCOTT VA-WISE VA-
203 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR CITY OF NORTON...WISE...SCOTT AND
RUSSELL COUNTIES UNTIL 245 PM EDT...

AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WISE...MOVING SOUTHEAST AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GATE CITY...
COEBURN...FORT BLACKMORE...DUNGANNON...ST. PAUL...NICKELSVILLE AND
CASTLEWOOD.

17
Special weather statement, Aug 1, 3:20 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
320 PM EDT WED AUG 1 2012

TNZ036-069-012000-
ANDERSON TN-KNOX TN-
320 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND ANDERSON COUNTIES UNTIL
400 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CLINTON...MOVING SOUTHEAST
AT 20 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLINTON...
KNOXVILLE...FARRAGUT...KARNS...POWELL AND BEARDEN.

17
Special weather statement, Aug 1, 3:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
325 PM EDT WED AUG 1 2012

TNZ067-068-012000-
LOUDON TN-ROANE TN-
325 PM EDT WED AUG 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR LOUDON AND ROANE COUNTIES UNTIL
400 PM EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCKWOOD...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KINGSTON...
FAIRVIEW...PAINT ROCK AND BRADBURY.

LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH
THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER
ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT
DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN!

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:12 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton48 min
Jul 31, 8:19 PM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Greene, Jefferson, Knox, Sevier and 1 more26 min
Jul 31, 8:46 PM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Knox, Sevier29 min
Jul 31, 9:13 PM EDTSevere Thunderstorm WarningMRXPolk47 min
Jul 31, 10:15 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe, Polk60 min
Jul 31, 11:14 PM EDTSevere Thunderstorm WarningMRXMonroe, Polk61 min
Aug 1, 3:31 PM EDTSevere Thunderstorm WarningMRXRoane29 min
Aug 1, 4:01 PM EDTSevere Thunderstorm WarningMRXLoudon, Monroe, Roane29 min
Aug 1, 4:07 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon23 min
Aug 1, 4:20 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock25 min
Aug 1, 4:27 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Monroe, Roane33 min
Aug 1, 4:29 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe31 min
Aug 1, 5:00 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Morgan, Roane30 min
Aug 1, 5:04 PM EDTSevere Thunderstorm WarningMRXGrainger, Jefferson, Knox, Sevier, Union41 min
Aug 1, 5:56 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson34 min
Aug 1, 6:08 PM EDTAreal Flood AdvisoryMRXKnox112 min
Aug 1, 6:16 PM EDTSevere Thunderstorm WarningMRXGrainger, Union29 min
Aug 1, 6:18 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe27 min
Aug 1, 6:37 PM EDTSevere Thunderstorm WarningMRXCocke, Hamblen, Jefferson23 min
Aug 1, 6:44 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe, Polk31 min
Aug 1, 6:49 PM EDTAreal Flood AdvisoryMRXPolk116 min
Aug 1, 6:54 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Hawkins36 min
Aug 1, 7:50 PM EDTSevere Thunderstorm WarningMRXMcMinn, Meigs25 min
Aug 1, 7:52 PM EDTSevere Thunderstorm WarningMRXHancock, Hawkins23 min
Aug 1, 7:54 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Polk36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.